# SDR SWAA083599

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 27,534 hours, 15,888 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2831
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL 360 CREW REPORTED AN ELECTRICAL ODOR IN CABIN.  TURNED OFF GASPER FAN ODOR DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
